- Nurofen for Children - Brand of the month
- As children grow the type of pain they commonly experience changes, bringing different challenges compared with when they were younger. Nurofen for Children chewable capsules offer a new age-specific analgesic formulation designed to meet the needs ...
- Class action launched against Nurofen over misleading claims
- The four products - Nurofen Back Pain, Nurofen Period Pain, Nurofen Migraine Pain and Nurofen Tension Headache - all, in fact, contained the exact same active ingredient: ibuprofen lysine 342mg.
- Nurofen Express TV advert withdrawn by its makers
- A TV advert for Nurofen Express has been withdrawn by makers Reckitt Benckiser. The advert implied that the capsules directly targeted muscles in the head. The company says it will not re-broadcast it following complaints that the ad was misleading.
- Reckitt Benckiser faces class action over misleading Nurofen range
- Bannister Law is now calling for consumers to come forward if they believe they have been misled into purchasing Nurofen specific pain products, which are about double the price of standard Nurofen, in a bid to get them compensation, according to its ...
- Nurofen sued for "misleading" claims
- In a landmark court case, an Australian law firm has launched a class action suit against the manufacturer of Nurofen, reports 9News. The brand's “Specific Pain” range has all been found to have the same ingredients in all four of the products.
Nurofen is described in multiple online sources, as addition to our editors' articles, see section below for printable documents, Nurofen books and related discussion.